Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

I have itchy red dots on my skin

i have an skin allergy .. red dots on my skin... also to my eyes and lips///.. its very itchy....please help me....
Asked On : Fri, 7 Jan 2011
Answers:  3 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear user.,welcome to HCM..., as per Ur complaint ...,it could be Irritant Dermatitis due to insect bites i.e.....mosquito or others U R not mentioned duration of time...if short time it could be above problem.... have good treatment 1) topically use calamine lotion in the morning times and evening before going to bed use betamethasone with gentamycin combination cream.., 2) orally take antihistamines like levoctrizine or fexofenadine daily for 15 days in the night times...3) wash eyes frequently with fresh water and use antibiotic with anthistamine drops..take care and follow..ok bye
Answered: Sun, 16 Oct 2011
I find this answer helpful
  User's Response
There are number of herbs which are helpful in such cases. Combination of herbs that act as blood purifier will solve your problem. In Ayurveda herbs like manjishtha and herbo mineral combinations specially with sulfur are beneficial.
Answered: Mon, 26 Sep 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Take antihistamine like levo cetrizine.
Change the soap or lotion you are using.
Apply good moisturizing cream or lotion or zinc calmine lotion.
Put some anti allergic eye drops.
Ok and bye.
Answered: Mon, 26 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor